# SDR VNAA2011061500013

- Difficulty date: June 12, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 16,074 hours, 16,083 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RED BLEED DUCT WARNING MESSAGE AT 11000FT.  AIRCRAFT LANDED AT CLT WITHOUT INCIDENT.  MAINTENANCE FOUND THE ISOLATION VALVE LEAKING HOT AIR.  DURING TROUBLESHOOTING THE ISOLATION VALVE WAS REMOVED.  THE SAME ISOLATION VALVE WAS RE-INSTALLED AND LEAK CHECKS PERFORMED.  ALL TROUBLESHOOTING AND CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
